MathSciNet Relay Station
MathSciNet bibliographic data
MR332455 02F25
Blum, M.; Marques, I. On complexity properties of recursively enumerable sets. J. Symbolic Logic 38 (1973), 579–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement